Discussions that mention toradol

General Health board


Just wondering...can this infection come on slowly, or does it usually hit like a ton of bricks?

I recently finished 6 weeks of antibiotics, 4 weeks of steroids, and then 5 days of Toradol. I have a burning feeling in my stomach, slightly nauseous, and my stools are a little soft (sorry if that's too much info), but I'm not dying or anything. Just curious if I should call my doctor or if I can wait and see if it gets worse.

Thanks,
Inq
[QUOTE=The Inquirer]Just wondering...can this infection come on slowly, or does it usually hit like a ton of bricks?

I recently finished 6 weeks of antibiotics, 4 weeks of steroids, and then 5 days of Toradol. I have a burning feeling in my stomach, slightly nauseous, and my stools are a little soft (sorry if that's too much info), but I'm not dying or anything. Just curious if I should call my doctor or if I can wait and see if it gets worse.

Thanks,
Inq

About 2-3 weeks after finishing up Augmentin, I get slightly nauseated which can last for several months! I got a bunch of tests (including c. difficile) which turn up negative. Since this has happened more than once, I'm convinced it's the Augmentin (although I'm not sure what exactly it did to cause this feeling!)